# SDR T6FA20160322001

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N90XR
- Make and model: Lear 45LEAR
- Aircraft serial: 2090
- Aircraft time: 4,768 hours, 4,029 cycles
- Engine: Garrtt TFE7312
- Engine time: 4,768 hours, 4,029 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Seal
- Part number: 4557600158007
- Condition: Lack Of Lube
- Location: Aileron
- Part time: 4,768 hours, 4,029 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS CLIMBING THROUGH FL380, THE CREW GOT AN AMBER AP AIL MISTRIM CAS MSG.  AUTOPILOT WAS DISENGAGED TO FIND THAT THEY HAD NO AILERON CONTROL.  CONTROL WHEEL WOULD NOT MOVE FROM THE CTR POSITION.  PERFORMED ROLL DISCONNECT, WAS ABLE TO CONTROL ACFT & LANDED.  AFTER ACFT SHUTDOWN, THE CREW LET ABOUT 10 MIN GO BY, AT WHICH POINT THEY RE-ENGAGED ROLL DISCONNECT & THE CONTROL WHEEL & AILERON CONTROL OPERATED NORMALLY.  INSPECTED AILERON SYS WITH NO CABLE OR TRAVEL DEFECTS NOTED.  THEY NOTED AILERON BRUSH SEALS WERE DRY & SHOULD BE LUBED.  DRY BRUSHES ALONG WITH THE RAIN STORM FROM THE PREVIOUS DAY CAUSED THE BRUSHES TO HOLD WATER & UPON CLIMB OUT THEY FROZE TO THE AILERON.  THE FREQUENCY OF BRUSH SEAL LUBE IS NOW AT 12MTHS.  THEY WERE BEING LUBED EVERY 300HRS.
